Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
thirtysix

Copper coil + acne

Recommended Posts

Hi everyone

It feels great to talk about skin problems openly with other people who understand how important it is to the way you feel about yourself.

I have a question - has anyone else found that the copper coil (not Mirena, which stops your periods) has affected their acne? After having terrible acne as a teenager my skin was reasonably stable until i had it put in. It makes your periods longer and much heavier so even though it is non-hormonal unlike Mirena and the Pill, I am wondering if there is a link?

Please post if you have come across this. If it wasn't so painful to put back in I would have it taken out tomorrow, so I need to gather a bit of evidence to see if it's worth this big step!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×